MAUDE Adverse Event Report: ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X42MM; IMPLANT, TRAUMA

ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X42MM; IMPLANT, TRAUMA
Catalog Number 47248604240
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that initial operation was performed with ann nail.The proximal screws backed out approximately 2 weeks postoperatively.The reduction was lost 4 weeks postoperatively.The cause was that the patient had dementia and was unable to adhere to the post-treatment restrictions.The surgeon keep an eye on the patient condition as well as no revision will be planned so far.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10.Ann ph nail lt 9x160mm; item# 47249616109; ;lot# 3240560.Ann blunt tip screw 4x38mm; item# 47248603840; lot# 3237433.Ann blunt tip screw 4x40mm; item# 47248604040; lot# 3231475.Blunt tip screw, ã¿ 4x50mm; item# 47248605040; lot# 3221607.Cortical bone screw, ã¿ 4x22mm; item# 47248612240; lot# 3240160.Cortical bone screw, ã¿ 4x26mm; item# 47248612640; lot# 3242889.Proximal humerus nail cap, 0mm; item# 47248801000; lot# 3242939.G2.Report source: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h6, h10, h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; a product evaluation could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.

Brand Name
BLUNT TIP SCREW, ÿ 4X42MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23437335
Report Number0009613350-2025-00842
Device Sequence Number20029334
Product Code HSB
UDI-Device Identifier00889024505452
UDI-Public(01)00889024505452(17)300430(10)3238860
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47248604240
Device Lot Number3238860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown